# SDR DL72L962613

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, THE LEFT AFT CEILING PASSENGER CABIN LIGHTING CIRCUIT BREAKER POPPED.  UNABLE TO RESET.  FLIGHT ATTENDANT REPORTED A SMOKE SMELL.  RETURNED TO GATE.  REPAIRED BURNED WIRE BUNDLE ABOVE CEILING PANEL AT SEAT 10ABC PER BOEING WIRING PRACTICES MANUAL 20-00-13 AND WIRING DIAGRAM 33-22-01, PG 5, SHEET 1, SYSTEM CHECKS NORMAL.
